The spectrum of an adelic Markov operator

Knauf A (2015)

Publication Type: Journal article, Original article

Publication year: 2015


Publisher: Indiana University Mathematics Journal

Book Volume: 64

Pages Range: 1465--1512

Journal Issue: 5

DOI: 10.1512/iumj.2015.64.5655


With the help of the representation of SL(2,Z) on the rank two free module over the integer adeles, we define the transition operator of a Markov chain. The real component of its spectrum exhibits a gap, whereas the non-real component forms a circle of radius 1/\sqrt{2}.

Authors with CRIS profile

How to cite


Knauf, A. (2015). The spectrum of an adelic Markov operator. Indiana University Mathematics Journal, 64(5), 1465--1512.


Knauf, Andreas. "The spectrum of an adelic Markov operator." Indiana University Mathematics Journal 64.5 (2015): 1465--1512.

BibTeX: Download